# SDR CA190802003

- Difficulty date: July 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 10 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2420 · AC Generation System
- Part: Frequency Gen
- Part number: GL51111039
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 3,446 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) #3 VFG S/N 6553 FAILURE IN FLIGHT. POST FLIGHT INSPECTION REVEALED THAT THE VFG HOUSING HAS FRACTURED AT THE VFG OIL PUMP FLANGE. (TC# 20190802003)
